EconPapers    
Economics at your fingertips  
 

A note on the distribution of residuals in the Sharpe diagonal model

Eli Sani and Jack Hayya

Journal of Business Research, 1976, vol. 4, issue 4, 357-369

Date: 1976
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0148-2963(76)90045-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jbrese:v:4:y:1976:i:4:p:357-369

Access Statistics for this article

Journal of Business Research is currently edited by A. G. Woodside

More articles in Journal of Business Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jbrese:v:4:y:1976:i:4:p:357-369